Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hi guys,
I started using the Acne.org 11 days ago. For the first week I applied the treatment on my neck , where in I don't get acne on my neck.
And now my neck is all red and black very irritated and it burns a lot. 
I stopped using the treatment on my neck , the burning has not yet gone.
Please suggest me something.

Link to comment
Share on other sites

Redness is pretty normal. Keep applying the moisturizer on your neck to soothe the area and keep it from drying out, the redness should go away within a few days since you didn't use for very long.

Customer service will gladly refund your money if you are unhappy with the products.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×